# SDR GTIA2018010202321

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 44,381 hours, 20,901 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR THROUGHOUT ENTIRE PLANE, ON SELECTING APU BLEED ON.  ACCOMPLISHED DECONTAMINATION & PACK BURNOUT OF BOTH PACKS USING APU BLEED & ISOLATION OF ENGINE AS BLEED SOURCE. NO ODORS NOTED IAW TSM 21-00-00.  CHECKED FOR EXTERNAL APU OIL LEAKAGE IAW AMM 49-11-11. NO LEAKS FOUND.
